Existence of subsonic heteroclinic waves for the Frenkel-Kontorova model with piecewise quadratic on-site potential

C F Kreiner, Johannes Zimmer

Research output: Contribution to journalArticle

4 Citations (Scopus)
134 Downloads (Pure)

Abstract

We give an existence proof for heteroclinic wave solutions to the Frenkel-Kontorova model of dislocation dynamics. The on-site potential is assumed to be piecewise quadratic. The framework employed here allows us to determine explicitly a regime of subsonic velocities for which travelling waves exist.
Original languageEnglish
Pages (from-to)1137-1163
Number of pages27
JournalNonlinearity
Volume24
Issue number4
Early online date3 Mar 2011
DOIs
Publication statusPublished - Apr 2011

Fingerprint Dive into the research topics of 'Existence of subsonic heteroclinic waves for the Frenkel-Kontorova model with piecewise quadratic on-site potential'. Together they form a unique fingerprint.

  • Cite this